# SDR SWIA95731

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15,000 FEET, HEARD LOUD THUMP AND LEFT WINDSHIELD CRAZED.  NO EVIDENCE OF BIRD STRIKE.  SLOWED DOWN AND STARTED DESCEND.  NO FURTHER PROBLEMS.  REPLACED RIGHT WINDSHIELD PER MM 56-10-01.
